Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 
   

New Exact Solitary Wave Solutions to the Coupled Nonlinear System of Schrodinger Equations by Using the HBM

PP: 29-34
doi:10.18576/msl/060105
Author(s)
Ahmad Neirameh, Saeed Shokooh,
Abstract
In this present study, we aim to use of the new extension of the generalized and improved homogeneous balance method for constructing new structure of rich class of exact traveling wave solutions of nonlinear evolution equations by using the Maple package. To demonstrate the novelty and motivation of the proposed method, we implement it to the coupled nonlinear system of Schrodinger equations.It is shown that the method provides a powerful mathematical tool for solving nonlinear evolution equations in mathematical physics

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved